# SDR 2005UALA01081

- Difficulty date: October 4, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 37,690 hours, 23,633 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTING IN REAR THIRD OF AIRCRAFT NOT WORKING. REPLACED POWER STRIP.
